# SDR NACA20070013

- Difficulty date: April 3, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 32,521 hours
- Engine: Pwa R2800CB3
- Engine time: 1,838 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 404482
- Part serial: A328SMCO
- Condition: Cracked
- Location: Nr 9
- Part time: 1,838 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F, D

## Discrepancy

NR 2 ENGINE FIRE ON TAXI.  ENGINE SHUT DOWN LT BANK CO2 BOTTLES DISCHARGED.  CREW ALSO DISCHARGED MAIN CABIN ABC, COCKPIT AND CABIN HALON BOTTLES TO EXTINGUISH FIRE.  NR 2 ENGINE REPLACED AND SENT TO SHOP FOR INSPECTION: FIRE RESULTED FROM THE NR 9 CYLINDER CRACKED HEAD.  FURTHER INSPECTION SHOWED MINOR DAMAGE TO INTAKE SCOOP.
